# SDR AMTA200600410

- Difficulty date: June 25, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N560TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT ATTACH BRACKET HAS CORROSION AROUND FASTENER INSERT HOLES.  REMOVED AND TREATED IAW EA.  (K)
